Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hamza, Kais
C. Klebaner, Fima
and
Mah, Olivia
2014.
Volatility in options formulae for general stochastic dynamics.
Discrete & Continuous Dynamical Systems - B,
Vol. 19,
Issue. 2,
p.
435.
Bueno-Guerrero, Alberto
Moreno, Manuel
and
Navas, Javier F.
2015.
Stochastic string models with continuous semimartingales.
Physica A: Statistical Mechanics and its Applications,
Vol. 433,
Issue. ,
p.
229.